Alert archive / Georgia / Areal Flood Warnings in 2015
Areal Flood Warning 28, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Dec 25, 2015, 4:26 PM EST for Floyd County, Gordon County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 4:26 PM EST (21:26 UTC)
- Expired
- Dec 25, 2015, 10:30 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Dec 25, 2:56 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Dec 25, 2:56 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST FRI DEC 25 2015
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PREVIOUSLY ANTICIPATED TRENDS HAVE EVOLVED TODAY AS THE AXIS OF
BETTER MOISTURE AND PRECIPITATION HAVE SHIFTED NORTH. STILL HAVE A
GOOD-SIZED AREA OF PERSISTENT MODERATE TO HEAVY RAINFALL ACROSS THE
FAR NORTH...BUT THIS IS EXPECTED TO DIMINISH THROUGH THE EVENING AND
SHIFT NORTH AS THE UPPER RIDGE BULGES BACK INTO THE REGION THROUGH
SATURDAY NIGHT.
20
.LONG TERM /SUNDAY THROUGH FRIDAY/...
MADE MINIMAL CHANGES IN THE LONG TERM FORECAST GRIDS. PLEASE SEE THE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
&&
.HYDROLOGY...
THIS HAS BEEN...AND CONTINUES TO BE...A LONG-DURATION AND COMPLEX
HEAVY RAIN EVENT. SOME RIVERS AND STREAMS MAY TAKE SEVERAL DAYS TO
RESPOND AND CONTINUE TO FLOOD EVEN AFTER THE HEAVY RAIN ENDS...OTHERS
WILL FLOOD MORE QUICKLY. FOR THESE REASONS I HAVE EXTENDED THE FLOOD
WATCH FOR THE ENTIRE AREA...EVEN AREAS WHERE LITTLE OR NO ADDITIONAL
HEAVY RAIN IS ANTICIPATED...SINCE RIVERS CONTINUE TO RISE IN ALL
AREAS.
&&
PREVIOUS LONG TERM FORECAST DISCUSSION/SATURDAY NIGHT THROUGH
THURSDAY/...
MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.
41
&&
.CLIMATE...
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
AVIATION...
18Z UPDATE...
MOST AREAS WILL BE MVFR BY 18Z...CONTINUING THROUGH 03-06Z BEFORE
LOWERING BACK INTO THE IFR OR LOWER RANGE. IFR OR LOWER THROUGH 12-
16Z...IMPROVING TO MVFR 14-18Z MOST AREAS. BAND OF CONVECTION ACROSS
THE FAR NORTHERN PORTION OF THE AREA CURRENTLY MAY SAG A BIT
SOUTH...BUT WILL LIKELY REMAIN NORTH OF THE TAF SITES. WILL NEED TO
WATCH THE PROGRESS...ESPECIALLY IN THE 22-04Z TIME FRAME. WINDS WILL
REMAIN SSW 7-12KT W/ GUSTS 15-20KT THROUGH AROUND 22-00Z...
DIMINISHING TO 3-7KT AND BECOMING SSE 22-02Z THROUGH THE END OF THIS
FORECAST PERIOD.
//ATL CONFIDENCE...18Z UPDATE...
HIGH FOR WIND DIRECTION/SPEED...MEDIUM CEILINGS/VISIBILITY AND
CHANCES FOR CONVECTION.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 64 74 62 71 / 30 20 20 30
ATLANTA 65 73 63 72 / 30 20 20 30
BLAIRSVILLE 63 68 59 68 / 80 30 30 50
CARTERSVILLE 65 73 62 72 / 60 30 30 40
COLUMBUS 64 76 64 75 / 10 10 10 20
GAINESVILLE 63 70 61 69 / 60 30 30 40
MACON 64 77 63 75 / 10 10 10 20
ROME 65 74 62 72 / 70 30 30 40
PEACHTREE CITY 64 74 62 73 / 20 10 10 20
VIDALIA 65 79 64 79 / 10 10 10 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...20Hazardous weather outlook, Dec 25, 2:05 PM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EST FRI DEC 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 205 PM EST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH IN EFFECT THROUGH EARLY SATURDAY MORNING... ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... A PERSISTENT BAND OF RAIN AND THUNDERSTORMS REMAIN GENERALLY NORTH OF A LINE FROM ROME CLEVELAND THROUGH THIS EVENING. ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE STORMS WITH DAMAGING WINDS ARE STILL POSSIBLE INTO THIS EVENING...MAINLY ACROSS FAR NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE AREA BY SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Dec 25, 12:33 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FLASH FLOOD 6 NW RINGGOLD 34.97N 85.18W
12/25/2015 CATOOSA GA AMATEUR RADIO
WATER IS POND ON ROADS AND MINOR FLOODING IS ALSO
OCCURING.
&&
EVENT NUMBER FFC1500701
GEOLocal storm report, Dec 25, 12:37 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 PM EST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM FLASH FLOOD ROCKY FACE 34.80N 85.03W
12/25/2015 WHITFIELD GA EMERGENCY MNGR
THE FOLLOWNG ROADS ARE FLOODED...OLD LAFAYETTE AND SAM
LOVE AND UPPER VARNELL ROAD AND MCGAUGHY CHAPEL ROAD.
&&
EVENT NUMBER FFC1500702
GEOLocal storm report, Dec 25, 12:40 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD DALTON 34.77N 84.97W
12/25/2015 WHITFIELD GA AMATEUR RADIO
WATER IS OVER THE ROAD ON REED POND ROAD IN DALTON.
&&
EVENT NUMBER FFC1500703
GEOLocal storm report, Dec 25, 12:46 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD TRENTON 34.87N 85.51W
12/25/2015 DADE GA EMERGENCY MNGR
AT LEAST A HALF DOZEN ROADS ARE CLOSED AT THIS TIME DUE
TO FLOODING AND WATER FLOWIING OVER THE ROADWAYS. MOST
OF THE FLOODING IS OCCURING IN AND AROUND TRENTON.
&&
EVENT NUMBER FFC1500704
GEOSpecial weather statement, Dec 25, 12:48 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EST FRI DEC 25 2015
GAZ008-009-251845-
TOWNS GA-UNION GA-
1248 PM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND UNION COUNTIES UNTIL
145 PM EST...
AT 1246 PM EST...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS NEAR
LOVING AND BLUE RIDGE AND MOVING EAST AT 35 MPH.
HAZARD...UP TO 45 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN WITH LOCALIZED FLOODING CAN BE EXPECTED.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...JONES CREEK...BRASSTOWN
BALD...PLUM ORCHARD GAP SHELTER...GUMLOG...OWLTOWN...NOTTELY DAM...
TRACK ROCK...MACEDONIA...ALEXANDERS MILL...MOUNTAIN SCENE...IVY
LOG...BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3479 8370 3480 8375
3478 8382 3479 8407 3479 8409 3480 8410
3480 8413 3481 8414 3484 8415 3487 8411
3489 8411 3495 8418 3499 8413 3499 8355
TIME...MOT...LOC 1746Z 269DEG 36KT 3493 8420Local storm report, Dec 25, 2:33 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD CHATSWORTH 34.77N 84.77W
12/25/2015 MURRAY GA TRAINED SPOTTER
SPOTTER REPORTED SEVERAL STREETS IMPASSABLE IN
SPRINGDALE ESTATES AND SPRING PLACE COMMUNITY.
&&
EVENT NUMBER FFC1500705
DDThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:04 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 41 min |
| Dec 24, 7:32 PM EST | Special Weather Statement | FFC | Fayette | 43 min |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Coweta, Fayette | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 24, 7:48 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 42 min |
| Dec 24, 8:19 PM EST | Flash Flood Warning | FFC | Chattahoochee, Stewart | 6 hr |
| Dec 24, 8:35 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 55 min |
| Dec 24, 9:15 PM EST | River Flood Warning | FFC | Floyd | 12 days |
| Dec 24, 9:27 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley | 63 min |
| Dec 24, 9:35 PM EST | River Flood Warning | FFC | Dade | 70 hr |
| Dec 24, 9:45 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 45 min |
| Dec 24, 10:02 PM EST | River Flood Warning | FFC | Douglas, Fulton | 24 hr |
| Dec 24, 10:15 PM EST | River Flood Warning | FFC | Cobb, Douglas | 49 hr |
| Dec 24, 10:23 PM EST | River Flood Warning | FFC | Newton, Rockdale | 48 hr |
| Dec 24, 10:30 PM EST | Special Weather Statement | FFC | Peach | 30 min |
| Dec 24, 10:32 PM EST | Special Weather Statement | FFC | Peach | 43 min |
| Dec 24, 11:07 PM EST | River Flood Warning | FFC | Gordon | 11 days |
| Dec 24, 11:14 PM EST | Special Weather Statement | FFC | Bibb | 46 min |
| Dec 24, 11:51 PM EST | River Flood Warning | FFC | Gordon | 57 hr |
| Dec 25, 12:03 AM EST | Special Weather Statement | FFC | Muscogee | 42 min |
| Dec 25, 1:02 AM EST | Areal Flood Warning | FFC | Coweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more | 9 hr |
| Dec 25, 1:35 AM EST | River Flood Warning | FFC | Meriwether, Pike | 69 hr |
| Dec 25, 2:08 AM EST | Flash Flood Warning | FFC | Harris, Meriwether, Talbot, Troup | 6 hr |
| Dec 25, 3:24 AM EST | River Flood Warning | FFC | Gordon | 62 hr |
| Dec 25, 3:30 AM EST | Special Weather Statement | FFC | Lamar, Monroe | 45 min |
| Dec 25, 3:33 AM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 25, 4:43 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 47 min |
| Dec 25, 5:51 AM EST | Special Weather Statement | FFC | Dade | 39 min |
| Dec 25, 5:57 AM EST | Special Weather Statement | FFC | Henry | 48 min |
| Dec 25, 6:11 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 25, 6:15 AM EST | River Flood Warning | FFC | Heard | 24 hr |
| Dec 25, 6:19 AM EST | River Flood Warning | FFC | Jones, Monroe | 64 hr |
| Dec 25, 6:23 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Dec 25, 6:28 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 47 min |
| Dec 25, 7:44 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 61 min |
| Dec 25, 8:19 AM EST | River Flood Warning | FFC | Heard | 38 hr |
| Dec 25, 8:39 AM EST | Special Weather Statement | FFC | Murray | 21 min |
| Dec 25, 9:20 AM EST | Special Weather Statement | FFC | Dade | 55 min |
| Dec 25, 9:27 AM EST | Dense Fog Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more | 3 hr |
| Dec 25, 9:32 AM EST | River Flood Warning | FFC | Catoosa | 5 days |
| Dec 25, 9:36 AM EST | River Flood Warning | FFC | Floyd | 14 days |
| Dec 25, 9:53 AM EST | River Flood Warning | FFC | Newton | 60 hr |
| Dec 25, 10:19 AM EST | Special Weather Statement | FFC | Dade | 71 min |
| Dec 25, 10:35 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 70 min |
| Dec 25, 10:44 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 46 min |
| Dec 25, 11:31 AM EST | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 44 min |
| Dec 25, 11:35 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| Dec 25, 11:48 AM EST | Flash Flood Warning | FFC | Murray, Whitfield | 3 hr |
| Dec 25, 11:51 AM EST | Special Weather Statement | FFC | Chattooga | 39 min |
| Dec 25, 11:56 AM EST | River Flood Warning | FFC | Newton, Walton | 25 hr |
| Dec 25, 12:06 PM EST | Flash Flood Warning | FFC | Chattooga | 3 hr |
| Dec 25, 12:12 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 48 min |
| Dec 25, 12:23 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 3 hr |
| Dec 25, 12:48 PM EST | Special Weather Statement | FFC | Towns, Union | 57 min |
| Dec 25, 12:59 PM EST | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| Dec 25, 1:12 PM EST | River Flood Warning | FFC | Whitfield | 24 hr |
| Dec 25, 1:13 PM EST | Flash Flood Warning | FFC | Towns, Union | 3 hr |
| Dec 25, 1:29 PM EST | River Flood Warning | FFC | Jefferson, Washington | 27 hr |
| Dec 25, 2:28 PM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Dec 25, 2:34 PM EST | River Flood Warning | FFC | Floyd | 8 days |
| Dec 25, 2:41 PM EST | Flash Flood Warning | FFC | Murray, Whitfield | 6 hr |
| Dec 25, 2:54 PM EST | Flash Flood Warning | FFC | Chattooga | 6 hr |
| Dec 25, 3:03 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 6 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Murray | 24 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Gordon | 7 days |
| Dec 25, 6:14 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 6 days |
Nearby
Areal Flood Warnings in Georgia, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.